MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24673
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event - 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.The chronic totally occluded target lesion was located in the moderately tortuous and severely calcified superficial femoral artery (sfa).After a non-bsc guide wire crossed the lesion, a 4mm balloon catheter was advanced for dilatation.Since dilatation with 4mm balloon catheter was not sufficient, a 5.0 x 200, 135cm mustang balloon catheter was used to dilate the distal sfa.After that, the same balloon was also used to dilate the proximal sfa; however, on the second inflation, the balloon ruptured.The procedure was completed with no patient complications.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7941596
Report Number2134265-2018-61640
Device Sequence Number19090103
Product Code LIT
UDI-Device Identifier08714729793373
UDI-Public08714729793373
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Model Number24673
Device Catalogue Number24673
Device Lot Number0022243976
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date10/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1